# SDR QXEA200603082

- Difficulty date: November 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,773 hours, 9,292 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - FORWARD BAGGAGE BAY DOOR INTERNAL HINGE ARM HAS AREA OF WEAR AND GOUGES ON FORWARD AND AFT ARMS.  REPAIRED IAW SRM 51-12-00 AND 51-25-01.
